Doctor insights on:
Is Chest Pain An Expected Part Of Opiate Withdrawals
Not necessarily: Chest pain is a very broad symptom, and can be related to many different disorders, some serious, and others not so serious. If the reason for being on opiates is for chest pain after chest surgery or trauma like a rib fracture, than pain can be from withdrawl of opiates. If that is not the case, you should get checked out by a specialist. ...Read moreSee 1 more doctor answer
Very possibly: Symptoms of narcotic withdrawal syndrome starts with anxiety and craving and then proceeds to restlessnes, runny eyes and nose followed by fevers, chills, diarrhea and vomiting. Abdominal pain is definitely a symptom of narcotic withdrawal, but can also be a symptom of many other conditions, including narcotic induced constipation. Symptoms pass in 3 days or so if they are from withdrawal. ...Read more
Is Ultram considered an opioid? Is it addicting ? It is being perscribed fog pain from severe osteo arthritis of the c spine , lower back and knee
Yes and no: Technically, ultram (tramadol) is an opioid but is not considered a narcotic by the fda. It is supposed to be non addictive. However, I have seen patients addicted to it at least psychologically. It is a very good pain medicine for many ailments particularly osteoarthritis with no acetaminophen. ...Read moreSee 1 more doctor answer
Hiya, is it normal to receive chest pains after drinking a fair amount of alcohol the night before? Pain is located mainly left part of chest
Too much alcohol: Yes quite common when you drink too much. ...Read more
What are the symptoms of withdrawals from narcotic pain medications? Had a back operation & now only on opana for pain which i allot of.
Cramps/Shivering: As a general rule of good medical practice the need for continued prescribed use of a narcotic should be re-assessed every few weeks, by the physician who is treating your underlying chronic pain condition. If you believe you are having symptoms of withdrawal consult your doctor. ...Read more
If someone is withdrawing from opiates with a heart rate of 44 after undergoing a Cath operation, what are the consequences of not taking a opiate ?
Opiate= little death: Unfortunately, the stage was set for opiate withdrawal BEFORE the cath operation. (This is the danger of taking opiates when you don't need it!) As uncomfortable as it is, withdrawal will not kill the pt. Not taking opiate will improve heart rate, oxygen delivery, thinking. TAKING an opiate during withdrawal, while it may alleviate some pain, comes with a host of problems that COULD kill the pt.GL ...Read more
No, gastritis/ulcer: Prednisone like all steroids produce increase acid in the stomach. Pain after such medications in the stomach indicates erosion and in worst cases an ulcer. Proton inhibitors should be tried and in case of failure upper endoscopy should be considered. ...Read moreSee 1 more doctor answer
I'm doing a project on morphine and it is an opiate and a narcotic analgesic. What is the difference?
Usually the same: Originally, "narcotic" was used more generally, especially for a sleep-inducing substance. It also has legal/regulatory implications as used by dea. Opiates (naturally derived from poppy) and opioids (semi-synthetically derived) are morphine-like drugs that are primarily used to treat pain. In the us healthcare environment, we usually use the words opioid, opiate, and narcotic interchangeably. ...Read moreSee 1 more doctor answer
It is possible: If you abruptly stop taking an antidepressant it is possible to experience an antidepressant discontinuation syndrome. Always taper down antidepressant medication unless severe side effects are present. Rec. Report to your physician your concern and symptoms for further investigation. ...Read more
Can artery pain on the pulse in the neck be simply referred pain from missing a few doses of anti depressant (cymbalta)?
Indirectly: First, see your provider to rule out cardio-vascular issues. If all is fine it may be that your emotional distress is leading to somatic symptoms. Tightening muscles might create such pain and perhaps a therapist can teach skills to manage your feelings better. Also, the missed doses might have started some w/drawal effects. Be diligent w/ powerful meds. It matters. Take care! ...Read more
You can have pain: relief, or you can have euphoria, but really you can't have both. The fact you are asking for what strain gets you "highest" leads me to believe that pain relief isn't really what you are looking for. I don't know if there are "brands" or "strains" of kratom, but generally the black market is such that claims about potency and kind of drug usually aren't truthful. Kratom itself is addictive. ...Read more
2 discetomies of L4/L5 in 2008. Symptoms again, but most of pain suddenly stopped, but crotch semi-numbness remains. Is this bad with no pain anymore?
- Talk to a doctor live online for free
- Opiate withdrawal
- Caffeine withdrawal chest pain
- Is trazadone a part of the opiate family?
- Ask a doctor a question free online
- Will methadone help with opiate withdrawals
- Opiate withdrawal tips
- What is good for opiate withdrawal?
- Day 4 opiate withdrawal
- Talk to a cardiologist online